Tinnitus on Minoxidil? Help! - Page 3 - BaldTruthTalk.com
+ Reply to Thread
Page 3 of 3 FirstFirst 1 2 3
Results 21 to 21 of 21
  1. #21
    Junior Member
    Join Date
    Oct 2021
    Posts
    10

    Default

    I also faced the problem of tinnitus after taking Minoxidil. Later I discovered it was a side effect, though it is rare. Of course, I could just wait (in the hope it would get better on its own), but I decided to try tonal tinnitus treatment because I couldn't sleep well and felt exhausted, annoyed, and tired all the time. I chose Serenade at the staten island audiological services where I was examined. This treatment is customized to your specific tinnitus and includes four separate soundtracks. Fortunately, it works for me and I can sleep well again.

Similar Threads

  1. Minoxidil and propecia first, then wean off minoxidil?
    By damnspot in forum Hair Loss Treatments
    Replies: 3
    Last Post: 06-13-2018, 10:29 PM
  2. Replies: 4
    Last Post: 03-09-2012, 01:55 PM
  3. Replies: 0
    Last Post: 07-23-2011, 12:33 PM
  4. Dr. Lee's Minoxidil 5% Plus & Minoxidil 5% w/o Propylene Glycol
    By 1Aristotle in forum Men's Hair Loss: Start Your Own Topic
    Replies: 3
    Last Post: 01-24-2011, 09:05 PM
  5. Propecia & Tinnitus
    By adam2525 in forum Hair Loss Treatments
    Replies: 0
    Last Post: 04-28-2010, 10:06 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

DNA modification now a reality?
05-03-2014 04:02 AM
Last Post By JosephAlan
Today 03:51 PM
Unprofessional Hairstyles Women
Today 01:36 PM
Last Post By sdfsdsddsds
Today 01:36 PM
Fantastic repair case ongoing by dr Feriduni in Belgium
07-31-2020 12:35 PM
by Davy
Last Post By LeoRVM
Today 06:43 AM
Air Condition Repair
08-17-2021 01:30 AM
Last Post By mike100
Today 05:34 AM